International Journal of Ayurveda Research

LETTER TO EDITOR
Year
: 2010  |  Volume : 1  |  Issue : 2  |  Page : 134-

Author's reply


Suzan Sanavi, Reza Afshar 
 Internal Medicine Department, Shahed University, Mustafa Khomeini Hospital, Tehran, Iran

Correspondence Address:
Suzan Sanavi
Internal Medicine Department, Shahed University, Mustafa Khomeini Hospital, Tehran
Iran




How to cite this article:
Sanavi S, Afshar R. Author's reply.Int J Ayurveda Res 2010;1:134-134


How to cite this URL:
Sanavi S, Afshar R. Author's reply. Int J Ayurveda Res [serial online] 2010 [cited 2014 Nov 28 ];1:134-134
Available from: http://www.ijaronline.com/text.asp?2010/1/2/134/64404


Full Text

Sir,

The presented case in our article had consumed ginger by herself without consulting a herbalist. Because of the safety of herbal preparations and habitual consumption of them, many people in Iran consume these preparations without any knowledge about their adverse effects. It is important to note that even though the patient had taken small doses of ginger for the second time, she had experienced similar symptoms. This reveals that the patient might have had a sensitivity reaction to ginger even in small doses.